| Model Number |
366668 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported after use, the bd vacutainer® serum blood collection tubes had hemolysis (e.G.Blood sample).The following information was provided by the initial reporter: the customer noticed "there is hemolysis in tubes.This complaint was created to capture the 2 of 13 related incidents.
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for the investigation.Retention samples of the incident lot was selected from bd inventory for evaluation and upon completion, no issues relating to hemolysis were observed.A review of the device history record was completed for batch 9228350, reorder number 366668.Product was manufactured at the bd sumter site august 2019.Product quality is evaluated during the manufacturing process with prescribed variable and attributes inspections.All inspections were in compliance with requirements.Retention sample testing revealed no difficulties encountered during blood collection and all tubes appeared to exhibit proper fill.Visual evaluations demonstrated clinical equivalence and the hemolysis index showed no statistically significant difference between the evaluation and control tubes.They were unconfirmed statistically for hemolysis in terms of both accuracy and precision.H3 other text : see h.10.
Event or Problem Description